# SDR WX0A2023120431906

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 54,772 hours, 38,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4512
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN PASSENGER CABIN, EPSU BATTERIES 10WL, 11WL AND 12WL FAILED OPERATIONAL TEST. / IN PASSENGER CABIN, EPSU BATTERIES AT POSITION 11WL AND 12WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002-A. AT POSITION 10WL EPSU ASSY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A."
